# SDR CALA2021030500258

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 63,126 hours, 21,332 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 5299
- Condition: Defective
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENG 2 LOW PRESSURE LIGHT LIGHT ON LIGHT ILLUMINATED ON CLIMB OUT. UPON ARRIVAL FOUND #2 ENGINE DRIVEN HYDRAULIC PUMP PAD DRAIN LEAKING. B HYDRAULIC SYSTEM FOUND TO BE EMPTY AND STBY SYSTEM LOW QTY LIGHT ILLUMINATED. #2 ENGINE OIL SAMPLES TAKEN AFTER ARRIVAL. REMOVED AND REPLACED NUMBER #2 ENGINE DRIVEN HYDRAULIC PUMP PER AMM.29=11=11,400=801=001,RAN NUMBER 2ENGINE NO LEAKS NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1930467  SN OFF 5299 PUMP, HYD ENG D  OFF 29-2910-9-0003 5299 ON 29-2910-9-0003 1796
